×

zbMATH — the first resource for mathematics

On semigroups of Boolean ring endomorphisms. (English) Zbl 0262.06011

MSC:
06E05 Structure theory of Boolean algebras
20M15 Mappings of semigroups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Magill, K. D. Jr.,The semigroup of endomorphisms J. Aust. Math. Soc. 11 (1970), 411–416. · Zbl 0224.06007
[2] Maxson, C. J.,(0,1)-matrices and semigroups of ring endomorphisms, Proceedings of Nebraska minisymposium on semigroups. The University of Nebraska, Lincoln, 1971.
[3] McCoy, N. H.,Rings and Ideals, MAA Carus Monograph no. 8, Washington, D. C., 1948.
[4] Rickart, C. E.,One-to-one mappings of rings and lattices, Bull. Amer. Math. Soc. 54 (1948), 758–764. · Zbl 0032.24904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.